# SDR SWIA202161571

- Difficulty date: August 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 43,034 hours, 36,793 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT MULTIPLE AREAS OF PAX DOOR FS.347.27 AFT FORMER OUTER SKIN ATTACH FLANGE .      (C-CHECK RO 10/4/2021)    REMOVED AND INSTALLED NEW REPLACEMENT AFT FORMER  AT PAX DOOR INNER STRUCTURE FS.347.27 WITH NEW FASTENERS REF CRJ200 SRM 51-42-06, SRM 51-42-21, SRM 51-42-13 & SRM 51-23-00 & BOMBARDIER DWG 601R31902 REV-AE. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1003-SKY.
